SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!
Posted in: Back pain.

back pain got worse after cortisone shot

Started by mmd on 07/25/2010 7:11am

as I was having lower back pain on the right side for 7 months without any apparent reason (the MRI did not show any major problem) and oral cortisone had proved to work well for me, my doctor decided to prescribe me a cortisone shot. I was doubtful as I was feeling better by then, though I followed her advice.

I took the shot, but things did not go as smoothly as foreseen. To start with, the anesthesia made me totally numb in my pelvic area for more than an hour (back and front) and the legs were also feeling numb, which the doctor said was "weird" (usually people get just a “little bit" numb). Then, after 2/3 days the original pain in my lower back (right side), which was better when I took the shot, got worse. After 2 weeks I am still feeling worse, not dramatically worse, but still worse comparing to the pre injection situation.

I really find hard to understand why oral cortisone worked well for me, but the injection on the contrary made it worse. My sympthomes are particularly aggraveted by being seated - be it on a chair or on a bike - I can better stand 30 minutes of jogging rather than the same time seated.

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete